# SDR UALA2010050501521

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,773 hours, 9,974 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 68
- Condition: Faulty
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG BLEED WON'T COME ON. LT ENG BLEED CONTROL AND IND BREAKERS PULLED IAW MM.  ALSO CONNECTOR PLUG AND BONDING WIRE REMOVED ON OTBD SIDE OF PRSOV IN PYLON.  PRSOV IS LOCKED CLOSED.  REPLACED AIR SUPPLY PRESSURE REGULATING SHUTOFF VALVE. RAN ENGINE NR 1 AT IDLE CYCLED ENGINE BLEED SWITCH BLEED ON LIGHT OFF, BLEED OFF LIGHT ON. OPERATES NORMALLY.
